# SDR UIEA2022071900767

- Difficulty date: July 19, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 76,965 hours, 13,329 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156756A
- Part serial: 23045B
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

EQUIPMENT SMOKE EICAS MESSAGE(R/R SMOKE DETECTOR IAW AMM 26-16-51. OPS CHECK GOOD )
